Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On Bonnison initially for colic. On colicaid now. What can reduce rashes?

My Baby is 1&1/2 months old now. She was given Bonnison initially for colic , but that did not help her so we started giving her Colicaid since yesterday. She has extreme red rashes on her face since today morning. I was wondering if Colicaid could be the reason. Please suggest what could be wrong. Also to mention her colic condition has slightly improved since yesterday. Please suggest what can be done to reduce these rashes.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
Only rashes on the face cannot be drug induced.rule out any allergic contact detmatitis.use calamine lotion and antihistamine, antibiotiic can cure it.if not cured go for predisolone
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor